# SDR 05FDEA01172

- Difficulty date: April 28, 2005
- Submitted: April 29, 2005
- Operation: Air carrier
- Aircraft: N576FE
- Make and model: Doug MD-11
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Condition: Damaged
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING I/B FLAP ASSY FOUND NEW FLAP SEGMENT ASSY RIB DAMAGED.  DAMAGED AREA TRIMMED.  REPAIR DOUBLER & FILLER FABRICATED AND INSTALLED AS PER SRM 57-00-01 FIG. 7 VOL I AND 51-35-  01 VOL II.  MINOR REPAIR PER GMM 6-2-100.
